CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Inference of multiple-wave admixtures by length distribution of ancestral tracks 期刊论文
HEREDITY, 2018, 卷号: 121, 期号: 1, 页码: 52-63
Authors:  Ni, Xumin;  Yuan, Kai;  Yang, Xiong;  Feng, Qidi;  Guo, Wei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Inference of multiple-wave admixtures by length distribution of ancestral tracks 期刊论文
HEREDITY, 2018, 卷号: 121, 期号: 1, 页码: 52
Authors:  Ni, Xumin;  Yuan, Kai;  Yang, Xiong;  Feng, Qidi;  Guo, Wei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:39/0  |  Submit date:2019/12/31
A Probabilistic Method for Estimating the Sharing of Identity by Descent for Populations with Migration 期刊论文
IEEE-ACM TRANSACTIONS ON COMPUTATIONAL BIOLOGY AND BIOINFORMATICS, 2016, 卷号: 13, 期号: 2, 页码: 281-290
Authors:  Ni, Xumin;  Guo, Wei;  Yuan, Kai;  Yang, Xiong;  Ma, Zhiming;  Xu, Shuhua;  Zhang, Shihua
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Population genetics  identity by descent  probabilistic method  Markov process  
Length Distribution of Ancestral Tracks under a General Admixture Model and Its Applications in Population History Inference 期刊论文
SCIENTIFIC REPORTS, 2016, 卷号: 6, 页码: 12
Authors:  Ni, Xumin;  Yang, Xiong;  Guo, Wei;  Yuan, Kai;  Zhou, Ying;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions